# SDR 2005FA0000250

- Difficulty date: February 24, 2005
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N415RB
- Make and model: Beech B200
- Aircraft serial: BB1513
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Part serial: 9508145016
- Condition: Cracked
- Location: Cockpit
- Part time: 1,854 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WINDSHIELD SHATTERED WHILE CRUISING AT FLIGHT LEVEL 24,000 FT.  INNER PANE SHATTERED. (K)
